# SDR REXA02001

- Difficulty date: March 2, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N401BH
- Make and model: Saab SF340A
- Aircraft serial: 340A057
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CLIMB-OUT FROM MEMPHIS, THE LEFT ENGINES TAIL PIPE HOT LIGHT ILLUMINATED.  POWER WAS REDUCED BY 20-30 PERCENT AT 1000 FEET.  CREW NOTICED TORQUE FLUCTUATION WHEN THE CTOT SYSTEM WAS SECURED.  AT THAT POINT, THE CREW ELECTED TO DECLARE AN EMERGENCY AND PERFORMED AN IN FLIGHT SHUTDOWN IAW EMERGENCY CHECKLIST.  THE AIRCRAFT WAS VECTORED BACK INTO MEMPHIS.  THE LANDING WAS UNEVENTFUL AND THERE WERE NO INJURIES.  MAINTENANCE FOUND NO EVIDENCE OF THERE HAVING BEEN A FIRE OR OVERHEAT CONDITION.  AIRCRAFT WAS RUN UP WITH NO INDICATION OF TORQUE SURGES OR OVERHEATING.  (M)
